# SDR DL72L992813

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Corroded
- Location: Te Flap
- Component: 651926918
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF THE I/B FLAP, I/B TRACK ASSY, (P/N 65-19269-18), CORROSION WAS FOUND AT THE MLG AND SPOILER BEAM ATTACH PAD AREAS AND WEAR AT THE FWD ATTACH LUG.  PART WAS REPAIRED PER ER/A 372298-14AD REVISION B.
